# SDR COEA2014041801901

- Difficulty date: April 6, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5357270020001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MINOR REPAIR.  FRAME 26 CRACKED ABOVE STRINGER 14L.  REPLACED FRAME 26 LT WITH NEW IAW SRM 53-51-40 FIG 103 ITEM 5.
